Uniform recursiveness of algorithmic operators on general recursive functions and a canonical representation for constructive functions of a real argument (Russian). Ceĭtin, G. In Proc.\ Third All–Union Math.\ Congr., Moscow 1956, volume 1, pages 188–189, Moscow, 1956. Izdat.\ Akad.\ Nauk SSSR.
bibtex   
@INPROCEEDINGS{Cei56,
  author = {Ce{\u{\i}}tin, G.S.},
  title = {Uniform recursiveness of algorithmic operators on general recursive
	functions and a canonical representation for constructive functions
	of a real argument ({R}ussian)},
  booktitle = {Proc.\ Third All--Union Math.\ Congr., Moscow 1956},
  year = {1956},
  volume = {1},
  pages = {188--189},
  address = {Moscow},
  publisher = {Izdat.\ Akad.\ Nauk SSSR},
  keywords = {bib,rus}
}

Downloads: 0